# SDR GTIA2016100301617

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 6,758 hours, 3,110 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 7451101507
- Part serial: 12265001
- Condition: Scratched
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE CNA HAS A SCRATCH L75MM X W20MM X .5MMD COMPLIED WITH BLEND OUT REPAIR IAW RD CV16-6388 AND EO 7811-1605 REV 00.
